MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-12
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 10/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.The reported patient effects of angina and thrombosis as listed in the absorb gt1 instructions for use is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.Based on the case information, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The two 2.5 x 28 mm absorb gt1 devices referenced are being filed under separate medwatch reports.
 
Event or Problem Description
It was reported the patient presented to the emergency room with a st elevation myocardial infarction (stemi) on (b)(6) 2016.Intravascular ultrasound was performed prior to implantation of three absorb gt1 scaffolds, a 3.0 x 12 mm in the mid circumflex (cx) and two 2.5 x 28 mm overlapping in the mid left anterior descending (lad) coronary artery.The circumflex was pre-dilated with a 3.0 x 12 mm nc trek balloon and post-dilatation was done with a 3.5 x 12 mm nc trek.The mid lad was pre-dilated with a 2.5 x 20 mm nc trek balloon and post-dilatation was done successfully with a 3.0 x 15 mm nc trek balloon.The patient presented with chest pain in the emergency room on (b)(6) 2016 and angiography revealed 100% thrombus in all of the scaffolds.Reportedly, the patient had not been dual antiplatelet therapy (dapt) compliant since the scaffolds had been implanted.A balloon pump was used and thrombus aspiration was done; however, there was too much thrombus; therefore, the patient was then sent for coronary artery bypass graft (cabg).No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6042604
Report Number2024168-2016-07109
Device Sequence Number13808112
Product Code PNY
UDI-Device Identifier08717648213021
UDI-Public(01)08717648213021
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1235300-12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2016
Initial Report FDA Received Date10/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCAFFOLD: ABSORB GT1 2.5 X 28 MM (X2)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age61 YR
Patient Weight91